Generalized kolmogorov inequalities for martingales

D. Gilat, W. D. Sudderth

Research output: Contribution to journalArticlepeer-review

Abstract

The classical čebyšev inequality leads to an inequality for martingales which is often called the Kolmogorov inequality. It is shown here that many generalized čebyšev inequalities for random variables lead in a similar way to martingale inequalities, and that the corresponding martingale inequality is sharp when the čebyšev inequality is.

Original languageEnglish
Pages (from-to)67-73
Number of pages7
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume36
Issue number1
DOIs
StatePublished - Mar 1976
Externally publishedYes

Fingerprint

Dive into the research topics of 'Generalized kolmogorov inequalities for martingales'. Together they form a unique fingerprint.

Cite this